# SDR R61A201404280624

- Difficulty date: April 28, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRWALL PANEL 351AZ UPPER AND LOWER FLANGES ARE CRACKED.  MAINTENANCE  REPAIRED PANEL IAW PROCEDURES IN J/C R1700E1-53-31-0001.  PERFORMED HFEC INSPECTION OF REWORKED AREAS NO CRACKS FOUND AT THIS TIME RESTORED REWORKED TO ORIGINAL FINISH IAW SRM 51-23-04.
